Please use this identifier to cite or link to this item:
|Type:||Artigo de periódico|
|Title:||On The Singular Scheme Of Split Foliations|
|Abstract:||We prove that the tangent sheaf of a codimension-one locally free distribution splits as a sum of line bundles if and only if its singular scheme is arithmetically Cohen-Macaulay. In addition, we show that a foliation by curves is given by an intersection of generically transversal holomorphic distributions of codimension one if and only if its singular scheme is arithmetically Buchsbaum. Finally, we establish that these foliations are determined by their singular schemes, and deduce that the Hilbert scheme of certain arithmetically Buchsbaum schemes of codimension 2 is birational to a Grassmannian.|
|Editor:||INDIANA UNIV MATH JOURNAL|
|Citation:||On The Singular Scheme Of Split Foliations. Indiana Univ Math Journal, v. 64, p. 1359-1381 2015.|
|Appears in Collections:||Unicamp - Artigos e Outros Documentos|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.